# SDR QXEA0300076

- Difficulty date: January 12, 2003
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 3,172 hours, 2,543 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DEN ON FLIGHT 2445- INITIAL FLAP SELECTION RESULTED IN SLAT FAIL CAUTION MESSAGE.  FOLLOWING CHECKLIST RESULTED IN SLATS WORKING FINE.  COMPLIED WITH AMM TASK 27-50-00-710-801-A01.  NO DEFECTS NOTED.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
